Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays
Author: Chen, B.
Li, H.
Shi, P.
Lin, C.
Zhou, Q.
Citation: Information Sciences, 2009; 179(16):2851-2860
Publisher: Elsevier
Issue Date: 2009
ISSN: 0020-0255
Statement of
Bing Chen, Hongyi Li, Peng Shi, Chong Lin, Qi Zhou
Keywords: Markovian parameters; Uncertain systems; Input delay; Robust stochastic stability; LMIs
Rights: Copyright © 2009 Elsevier Inc. All rights reserved
RMID: 0020128026
DOI: 10.1016/j.ins.2009.04.006
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.